# SDR COEA2012072305807

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 33,335 hours, 37,528 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: S52376528208
- Part serial: 1331
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / MAJOR REPAIR:  FWD CARGO DOOR LOWER CENTER FITTING AROUND MIDDLE DOOR LOCKED VIEWING WINDOW IS CHAFED.  SUBMITTED TO ATR, REPAIR PER STRUCTURAL REPAIR INSTRUCTION FROM ATR.
